May 5, 2021

Survive the News

We're Breaking the Censorship

CDC and Pfizer probing death of Florida doctor following coronavirus vaccination

4 min read

CDC and Pfizer probing death of Florida doctor following coronavirus vaccination

(Natural News) Health authorities in the U.S. are now looking at the death of a Florida doctor on Jan. 3, days after receiving the Wuhan coronavirus jab made by Pfizer. The Centers for Disease Control and Prevention (CDC) and the pharmaceutical company are investigating the sudden death of Miami obstetrician Gregory Michael. The 56-year-old died 16 days after receiving the BNT162b2 vaccine made by Pfizer and its German partner, BioNTech.

The American drug maker said it is actively investigating the incident, but it does not believe Michael’s death had any direct connection to the vaccine. In a statement to The New York Times, Pfizer remarked that it was “closely monitoring all adverse events” in individuals being vaccinated with its jab.

“There have been no related safety signals identified in our clinical trials [or] the post-marketing experience thus far,” the statement read. Nevertheless, the pharmaceutical firm extended its sympathies to the bereaved family.

Meanwhile, the CDC and the Florida Department of Health are also conducting a concurrent investigation on the matter. In an email sent Jan. 8, Darren Caprara, the director of operations for the Miami-Dade County Medical Examiner Department, said that the actual cause of death is yet to be determined as studies are still ongoing. Samples from an autopsy had been sent to the CDC.

In a separate statement, the CDC said it plans to evaluate the case and “provide timely updates on what is known and any necessary actions.”

Wife shares how perfectly healthy husband succumbed to vaccine’s adverse effects

Michael’s wife, Heidi Neckelmann, told The Daily Mail in an interview that her husband was active and healthy and had no pre-existing conditions. She believes the COVID-19 vaccine he received on Dec. 18 caused his death. “In my mind, his death was 100 percent linked to the vaccine,” Neckelmann said.

Michael did not experience an immediate reaction to the jab, but he noticed red spots on his feet and hands three days after vaccination. When he sought medical treatment at Miami Beach’s Mount Sinai Medical Center where he worked, doctors discovered that he had developed a rare disorder characterized by a decrease in the number of platelets.

“All the blood results came back normal, except for the platelets which came back as zero: At first, they thought it was a mistake. So they did the test again … a manual count which is supposed to be more accurate. This time, it showed just one platelet,” Neckelmann said.

” />

Initiative Q is an attempt by ex-PayPal guys to create a new payment system instead of payment cards that were designed in the 1950s. The system uses its own currency, the Q, and to get people to start using the system once it’s ready they are allocating Qs for free to people that sign up now (the amount drops as more people join – so better to join early). Signing up is free and they only ask for your name and an email address. There’s nothing to lose but if this payment system becomes a world leading payment method your Qs can be worth a lot. If you missed getting bitcoin seven years ago, you wouldn’t want to miss this. Join here for free — For those who joined up already contact me here so I can add you to the queue for adding your invite link on Survive the News.

Platelets prevent excessive bleeding by helping the blood clot. A normal platelet count would range from 150,000 to 450,000 platelets per microliter of blood.

Doctors eventually diagnosed Michael with idiopathic thrombocytopenic purpura (ITP), a rare autoimmune illness. Those affected with ITP have an immune system that mistakes platelets for foreign objects, causing the body to destroy them. Neckelmann commented that doctors talking to her husband said it was highly probable that the vaccine “instructed his body to attack the wrong thing.”

Michael then received medicine and an incredible amount of platelet infusions. “But no matter what they did, nothing helped. The blood tests came back with zero platelets every time,” Neckelmann recounted.

Left with no choice after seeing his platelet count, the doctors told Michael he had to undergo surgery to remove his spleen. He was originally not a candidate because his blood was unable to clot, making the procedure dangerous. Michael died from a hemorrhagic stroke before he could undergo the procedure.

Michael’s death adds to a long list of COVID-19 vaccine’s adverse effects

If the investigation determines the BNT162b2 vaccine caused Michael to develop ITP, his would be the first known death linked to the Pfizer-BioNTech shot. In other countries like the U.K., health workers and nursing home residents were the first people to get vaccinated against the Wuhan coronavirus. Adverse effects have also been reported.

Two health workers from the National Health Service experienced adverse reactions after receiving the COVID-19 vaccine. British authorities noted that the two health workers used auto-injector pens for their allergies. This prompted the U.K.’s health regulator to issue new guidance against giving the vaccine to people with a history of a significant allergic reaction to a vaccine, medicine or food.

Meanwhile, a Tennessee nurse fainted moments after receiving the Wuhan coronavirus jab. CHI Memorial Hospital Nurse Manager Tiffany Dover fell unconscious after being vaccinated with the Pfizer-BioNTech shot. A doctor standing behind Dover managed to prevent her from falling to the floor. The nurse manager told News Channel 9 when she regained consciousness: “It just hit me all of the sudden, I could feel it coming on.”

Visit VaccineDeaths.com to read more about fatalities connected to the Wuhan coronavirus vaccine.

Sources include:

DailyMail.co.uk

NYTimes.com

APNews.com

WSJ.com

NewsChannel9.com